MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number 1236-2-854
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the ceramic femoral head from the adm/mdm poly insert.The ceramic head, poly insert, and mdm metal liner were revised.Rep can provide pictures and the devices are allegedly available for return.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a adm liner was reported.The event was confirmed via medical review.Method & results: product evaluation and results: visual inspection of the returned device noted the following: device was returned in used condition.Device had signs of wear throughout and damage consistent with explantation.Clinician review: a review of the provided medical information by a clinical consultant indicated: confirmation: the dissociation of the ceramic head from the polyethylene ball can be confirmed.The head is eccentric in the shell.Product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical information by a clinical consultant indicated: confirmation: the dissociation of the ceramic head from the polyethylene ball can be confirmed.The head is eccentric in the shell.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the ceramic femoral head from the adm/ mdm poly insert.The ceramic head, poly insert, and mdm metal liner were revised.Rep can provide pictures and the devices are allegedly available for return.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
RESTORATION ADM X3 INS 28/54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10800229
Report Number0002249697-2020-02357
Device Sequence Number1137950
Product Code MEH
UDI-Device Identifier04546540639004
UDI-Public04546540639004
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2008
Device Model Number1236-2-854
Device Catalogue Number1236-2-854
Device Lot Number37053601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR